Double Convergence of a Family of Discrete Distributed Mixed Elliptic Optimal Control Problems with a Parameter

Abstract : The convergence of a family of continuous distributed mixed elliptic optimal control problems ($$ P_{\alpha } $$), governed by elliptic variational equalities, when the parameter $$ \alpha \to \infty $$ was studied in Gariboldi - Tarzia, Appl. Math. Optim., 47 (2003), 213-230 and it has been proved that it is convergent to a distributed mixed elliptic optimal control problem ($$ P $$). We consider the discrete approximations ($$ P_{h\alpha } $$) and ($$ P_{h} $$) of the optimal control problems ($$ P_{\alpha } $$) and ($$ P $$) respectively, for each $$ h > 0 $$ and $$ \alpha > 0 $$. We study the convergence of the discrete distributed optimal control problems ($$ P_{h\alpha } $$) and ($$ P_{h} $$) when $$ h \to 0 $$, $$ \alpha \to \infty $$ and $$ (h,\alpha ) \to (0, +\infty ) $$ obtaining a complete commutative diagram, including the diagonal convergence, which relates the continuous and discrete distributed mixed elliptic optimal control problems $$ \left( {P_{h\alpha } } \right),\;\left( {P_{\alpha } } \right),\;\left( {P_{h} } \right) $$ and ($$ P $$) by taking the corresponding limits. The convergent corresponds to the optimal control, and the system and adjoint system states in adequate functional spaces.
Type de document :
Communication dans un congrès
Lorena Bociu; Jean-Antoine Désidéri; Abderrahmane Habbal. 27th IFIP Conference on System Modeling and Optimization (CSMO), Jun 2015, Sophia Antipolis, France. Springer International Publishing, IFIP Advances in Information and Communication Technology, AICT-494, pp.493-504, 2016, System Modeling and Optimization. 〈10.1007/978-3-319-55795-3_47〉
Liste complète des métadonnées

Littérature citée [29 références]  Voir  Masquer  Télécharger

https://hal.inria.fr/hal-01626894
Contributeur : Hal Ifip <>
Soumis le : mardi 31 octobre 2017 - 14:40:30
Dernière modification le : mardi 31 octobre 2017 - 14:45:01

Fichier

 Accès restreint
Fichier visible le : 2019-01-01

Connectez-vous pour demander l'accès au fichier

Licence


Distributed under a Creative Commons Paternité 4.0 International License

Identifiants

Citation

Domingo Tarzia. Double Convergence of a Family of Discrete Distributed Mixed Elliptic Optimal Control Problems with a Parameter. Lorena Bociu; Jean-Antoine Désidéri; Abderrahmane Habbal. 27th IFIP Conference on System Modeling and Optimization (CSMO), Jun 2015, Sophia Antipolis, France. Springer International Publishing, IFIP Advances in Information and Communication Technology, AICT-494, pp.493-504, 2016, System Modeling and Optimization. 〈10.1007/978-3-319-55795-3_47〉. 〈hal-01626894〉

Partager

Métriques

Consultations de la notice

14